| Model Number |
US14150515 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the physician tried to remove the pta balloon after inflation but felt a strong resistance and difficult to remove from the patient.It was further reported that the physician managed to remove the balloon and completed the procedure using another device.There was no reported patient injury.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 09/2023).
Additional Manufacturer Narrative
Event or Problem Description